Been on tapazole for a wk I am having neck and shoulder pain would this med be the cause my endo says no but i think she is wrong
Your Dr. is right, I checked the list of potential side effects and they are not listed.
But as I suffer from OCD, I checked another source and muscle and joint pain are side effects which could easily be associated to what you are experiencing and they are signs of inflammation of the blood vessels (vasculitis), they are considered serious and must be reported to your Dr. ( I would go for a 2nd opinion).
I hope everything works out fine for you,
- Tapazole Information for Consumers
- Tapazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tapazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2011 • 1 answer
Posted 27 Dec 2011 • 1 answer
Posted 23 Jan 2012 • 1 answer
Posted 6 Aug 2012 • 1 answer
Posted 25 Feb 2018 • 2 answers